Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Behme, A. and Bondesson, L. 
Titel:
A class of scale mixtures of gamma(k)-distributions that are generalized gamma convolutions 
Stichworte:
excursion theory, exponential functionals, generalized gamma convolution, hyperbolic monotonicity, products and ratios of independent random variables, Lévy process 
Zeitschriftentitel:
Bernoulli 
Jahr:
2017 
Band / Volume:
23 
Heft / Issue:
Seitenangaben Beitrag:
773-787 
Sprache:
en 
E-ISSN:
1573-9759 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text